# SDR SWAA2022100650210

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328 AND RBL45.5; WL208.1 AT FWD GALLEY AREA 2022-486053 / [01] TOOL USED:P/N FPK-PRO-104 S/N PRO-3447 CAL DUE DATE:27 JUN 23;[02] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811020;DUE DATE:02-FEB-23.P/N:48VFL11;S/N:AE 31448;DUE DATE:14-JUN-23.;[03] REPAIRED FLOOR BEAM LOCATED BS328 AND BETWEEN LBL 6 TO RBL 64 AT FWD GALLEY AREA IAW B737-700 SRM-53-10-51-2R-7 REPAIR 7 SEE INDIVIDUAL SIGN OFF BELOW
